Alert archive / Mississippi / Wind Advisories in 2008
Wind Advisory 11, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 3, 2008, 4:17 AM CST for 4 states. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 4:17 AM CST (10:17 UTC)
- Expired
- Mar 3, 2008, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Memphis, TN
All 56 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 031017 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 417 AM CST MON MAR 3 2008 ...STRONG AND GUSTY WINDS ARE EXPECTED ACROSS THE MID SOUTH TODAY... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031830- /O.NEW.KMEG.WI.Y.0011.080303T1017Z-080304T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 417 AM CST MON MAR 3 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRENGTHENING LOW PRESSURE SYSTEM WILL APPROACH THE MID SOUTH TODAY AND HELP TO TIGHTEN THE PRESSURE GRADIENT OVER THE AREA. THIS WILL ALLOW FOR SUSTAINED SOUTH WINDS BETWEEN 20 AND 30 MPH...WITH WIND GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
1 follow-up statement
000 WWUS74 KMEG 031742 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1142 AM CST MON MAR 3 2008 ...STRONG AND GUSTY WINDS ARE EXPECTED ACROSS MUCH OF THE MIDSOUTH THIS AFTERNOON... ARZ008-009-017-018-026>028-MOZ113-115-TNZ001-002-019-048-031845- /O.CAN.KMEG.WI.Y.0011.000000T0000Z-080304T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT-LAKE-OBION-DYER-LAUDERDALE- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE... UNION CITY...DYERSBURG 1142 AM CST MON MAR 3 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. STRONG WINDS ARE NO LONGER EXPECTED. SHOWERS AND THUNDERSTORMS HAVE STABILIZED THE AIR AND DIMINISHED WINDS. WINDS WILL SHIFT TO THE NORTHWEST 10 TO 20 MPH BY LATE THIS AFTERNOON BEHIND A COLD FRONT. $$ ARZ035-036-048-049-058-MSZ001>017-020>024-TNZ003-004-020-021- 049>055-088>092-040000- /O.CON.KMEG.WI.Y.0011.000000T0000Z-080304T0000Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-MARSHALL- BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA- QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA- TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-WEAKLEY-HENRY- GIBSON-CARROLL-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON- DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...TUNICA... BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY... TUPELO...AMORY...ABERDEEN...MARTIN...DRESDEN...PARIS...HUMBOLDT... MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 1142 AM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTH WINDS BETWEEN 20 AND 30 MPH WITH WIND GUSTS UP TO 45 MPH CAN BE EXPECTED THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MBS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 8:58 PM CST, 7 hours 19 minutes earlier.
Area forecast discussion, Mar 2, 8:58 PM CST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 858 PM CST SUN MAR 2 2008 .UPDATE... WINDS HAVE FINALLY DIED DOWN THIS EVENING AS CLOUDS CONTINUE TO INCREASE FROM WEST TO EAST ACROSS THE MIDSOUTH TONIGHT. A STRONG LOW PRESSURE SYSTEM ACROSS TEXAS WILL SLOWLY BEGIN MAKING ITS WAY TO THE AREA. NOT EXPECTING TOO MUCH RAIN OVERNIGHT AS THE BULK OF THE PRECIP IS WELL TO OUR WEST ACROSS EASTERN OKLAHOMA. WILL CONTINUE TO MONITOR TEMPERATURES TO SEE IF ANY MORE UPDATES ARE NEEDED AS CURRENT TEMPS ARE STILL QUITE MILD. ALSO...A WIND ADVISORY WILL BE NEEDED AGAIN TOMORROW FOR THE ENTIRE AREA AS THE PRESSURE GRADIENT TIGHTENS AND WINDS INCREASE. && .PREV DISCUSSION... /ISSUED 357 PM CST SUN MAR 2 2008/ ..SEVERE THUNDERSTORMS POSSIBLE MONDAY AND MONDAY NIGHT... AND WINTER WEATHER POSSIBLE MONDAY NIGHT ACROSS PORTIONS OF THE MID SOUTH... DISCUSSION...20Z SURFACE ANALYSIS PLACES HIGH PRESSURE ACROSS THE MID ATLANTIC STATES WHILE A 995 MB SURFACE LOW WAS CENTERED ACROSS THE TEXAS PANHANDLE WITH A DRY LINE EXTENDING SOUTH JUST WEST OF MIDLAND TEXAS. TEMPERATURES ACROSS THE MID SOUTH HAVE BEEN QUITE WARM TODAY WITH MANY READINGS IN THE LOWER TO MIDDLE 70S AND MEMPHIS AROUND 77 DEGREES. WINDS HAVE BEEN VERY GUSTY ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON WITH WINDS REACHING ADVISORY CRITERIA ACROSS ARKANSAS AND THE MISSISSIPPI RIVER DELTA AS A LOW LEVEL JET MOVES ACROSS THE AREA WITH BOUNDARY LAYER WINDS AVERAGING AROUND 40 KTS. MANY SHORT TERM FORECAST CONCERNS TO ADDRESS AND WILL REMAIN THE FOCUS OF THIS AFTERNOON FORECAST PACKAGE. TONIGHT...VISIBLE SATELLITE TRENDS OVER THE PAST SEVERAL HOURS HAVE SHOWN MAINLY DIURNAL BASED CU/ALTOCU ACROSS THE MID SOUTH THIS AFTERNOON. HOWEVER THE APPROACHING SURFACE LOW IN THE TEXAS PANHANDLE TO EASTERN SECTIONS OF THE SOUTHERN PLAINS WILL RESULT IN A GRADUAL INCREASE IN CLOUDS ACROSS THE MID SOUTH. LATEST 12Z NAM/GFS RUNS HAVE BEEN TRENDING SLOWER WITH THE ONSET OF RAIN ACROSS THE FORECAST AREA WITH BEST CHANCES REMAINING LATE IN THE NIGHT TOWARDS SUNRISE. TEMPERATURES WILL BE QUITE MILD WITH MOST LOCATIONS IN THE 50S. THOUGH WINDS HAVE WEAKENED A BIT ACROSS THE DELTA...LOCATIONS SUCH AS BLYTHEVILLE AND TUNICA REMAIN AT OR ABOVE ADVISORY CRITERIA AND WILL KEEP WIND ADVISORY IN EFFECT THROUGH 7 PM. EXPECTING WINDS TO DROP BELOW ADVISORY CRITERIA AFTER 7 PM BUT EVENING SHIFT WILL MONITOR TRENDS IF A NEW ISSUANCE IS NEEDED FOR TONIGHT INTO MONDAY. MONDAY AND MONDAY NIGHT...STRENGTHENING SURFACE LOW PRESSURE WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY AND MOVE DIRECTLY ACROSS THE MID SOUTH MONDAY AND MOVE INTO THE OHIO VALLEY ON TUESDAY. AS A RESULT...THERE IS NUMEROUS FORECAST CHALLENGES TO ADDRESS DURING THIS TIME INCLUDING SEVERE THUNDERSTORM POTENTIAL...HEAVY RAINFALL...WINTER PRECIPITATION...AND WIND CONCERNS. SHORT TERM MODELS (NAM/GFS) INDICATE CONVECTION WILL BEGIN PRIMARILY IN THE EARLY AFTERNOON HOURS ACROSS THE MID SOUTH AS THE MID LEVEL CAPPING INVERSION WEAKENS ACROSS THE MID SOUTH. MOST UNSTABLE CAPES RANGING FROM 1000-1400 J/KG...LI/S AROUND -2...FAVORABLE DIRECTIONAL WINDS ALOFT BECOMING UNIDIRECTIONAL WITH TIME...AND 0-1 KM STORM RELATIVE HELICITIES ABOVE 300 M2/S2 SUGGEST SEVERE THUNDERSTORM POTENTIAL IS QUITE POSSIBLE ACROSS THE MID SOUTH...ESPECIALLY ACROSS NORTH MISSISSIPPI MONDAY AFTERNOON INTO MONDAY NIGHT. THE BEST TIMING AT THIS POINT APPEARS TO BE FROM 2 PM TO 8 PM WEST OF THE MISSISSIPPI RIVER AND FROM 8 PM TO 2 AM EAST OF THE RIVER. ALTHOUGH THE PRIMARY SEVERE WEATHER THREAT IS DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE ALSO POSSIBLE WITH THE HIGHLY SHEARED ENVIRONMENT. IN ADDITION LOCALLY HEAVY RAINFALL IS POSSIBLE WITHIN THE THUNDERSTORMS AS PRECIPITABLE WATER VALUES APPROACH 2 INCHES. THE NEXT AREA OF CONCERN IS WITH WINTER WEATHER POTENTIAL ACROSS THE MID SOUTH. TODAY/S 12Z MODEL RUNS ALONG WITH PREVIOUS MODEL RUNS FOR THE PAST COUPLE OF DAYS HAVE BEEN MUCH WARMER WITH THE THERMAL PROFILE ACROSS THE MID SOUTH AS THE SURFACE LOW BEGINS TO MOVE FROM THE MID SOUTH INTO THE OHIO VALLEY LATE MONDAY NIGHT INTO TUESDAY MORNING. THINK AREA WITH GREATEST RISK FOR WINTER WEATHER AT THIS POINT WOULD BE AREAS WEST OF THE MISSOURI BOOTHEEL AND NORTH OF JONESBORO LATE MONDAY NIGHT AS COLDER AIR FILTERS INTO THE MID SOUTH. AFTER DETAILED ANALYSIS HAVE DECIDED TO HOLD OFF ON WINTER WEATHER HEADLINES AT THIS POINT ACROSS THIS AREA AS ANY ACCUMULATIONS ARE ANTICIPATED TO REMAIN BELOW WARNING CRITERIA AT THIS POINT WITH RAIN CHANGING OVER TO SNOW. EVENING AND OVERNIGHT SHIFTS WILL MONITOR TRENDS FOR POTENTIAL WINTER WEATHER HEADLINES ACROSS THIS AREA AS THE 00Z MODEL RUN DATA ARRIVES. PRECIPITATION WILL COME TO AN END ON LATE TUESDAY AS THE LOW PUSHES EAST OF THE AREA AND WEAK UPPER LEVEL RIDGING BUILDS INTO THE LOWER MISSISSIPPI VALLEY. MODELS STILL INDICATE ANOTHER COLD FRONT DROPPING INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY AND HAVE CONTINUED POPS DURING THIS TIME FRAME. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 59 70 37 40 / 30 100 100 30 MKL 55 70 39 41 / 10 80 100 50 JBR 56 62 32 36 / 50 100 100 40 TUP 54 74 43 44 / 10 50 100 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && KNS/CJC
Hazardous weather outlook, Mar 2, 11:45 PM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1145 PM CST SUN MAR 2 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1145 PM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS NORTH MISSISSIPPI AND A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE MID SOUTH FOR MONDAY AND MONDAY NIGHT. A STRONG AREA OF LOW PRESSURE WILL MOVE INTO THE MID SOUTH ON MONDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE MID SOUTH MONDAY WITH SOME THUNDERSTORMS BECOMING SEVERE ACROSS THE MID SOUTH...ESPECIALLY SOUTH OF I-40 MONDAY AFTERNOON AND EVENING. THE TIME OF GREATEST THREAT IS BE BETWEEN 2 PM AND 8 PM CST WEST OF THE MISSISSIPPI RIVER...AND BETWEEN 4 PM AND 2 AM CST EAST OF THE MISSISSIPPI RIVER...ALONG AND JUST AHEAD OF A STRONG COLD FRONT. THE PRIMARY SEVERE WEATHER THREAT IS DAMAGING WINDS BUT LARGE HAIL...TORNADOES AND LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE SEVERE THUNDERSTORMS. A WIND ADVISORY WILL BE NEEDED FOR THE MIDSOUTH MONDAY AND POSSIBLY MONDAY NIGHT AS WINDS OF 25 TO 30 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED. AS COLDER AIR FILTERS INTO THE MID SOUTH...RAIN WILL CHANGE OVER TO SNOW ACROSS EXTREME NORTHEAST ARKANSAS AND AREAS NORTH OF I-40 ON TUESDAY WITH LIGHT ACCUMULATIONS EXPECTED. AT THIS TIME...IT APPEARS THAT ONLY MINOR SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS NORTHWEST TENNESSEE. MINOR TRAVEL INCONVENIENCES MAY BE POSSIBLE IN AREAS WHERE LIGHT SNOW ACCUMULATIONS OCCUR. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS MAY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH MONDAY AFTERNOON AND EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS LATE MONDAY NIGHT INTO TUESDAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MEMPHIS TENNESSEE. KNS
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:01 PM CST | Severe Thunderstorm Warning | MEG | Coahoma | 44 min |
| Mar 3, 5:57 PM CST | Severe Thunderstorm Warning | MEG | Marshall | 48 min |
| Mar 3, 2:56 PM CST | Flash Flood Warning | MEG | Shelby | 6 hr |
| Mar 3, 9:30 AM CST | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 12 hr |
| Mar 3, 9:33 AM CST | River Flood Warning | MEG | Clay, Greene | 3 days |
| Mar 3, 2:45 PM CST | Snow Advisory | MEG | Clay, Greene, Lawrence, Randolph | 6 hr |
Nearby
Wind Advisories in Mississippi, 2008Wind Advisories in Tennessee, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.